MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø52 MULTI-HOLE

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø52 MULTI-HOLE
Catalog Number 01.32.152MH
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may 2018.Lot 169067: 41 items manufactured and released on 22 june 2017.Expiration date:2022-06-08.No anomalies found related to the problem.To date, 9 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 10 days after primary the surgeon revised the patient for a cup loosening.The surgery was completed successfully implanting a larger cup.

Brand Name
MPACT ACETABULAR SHELL Ø52 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7518547
Report Number3005180920-2018-00332
Device Sequence Number1169807
Product Code LPH
UDI-Device Identifier07630030810800
UDI-Public07630030810800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Catalogue Number01.32.152MH
Device Lot Number169067
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;